# SDR DXTA2024071012306

- Difficulty date: July 9, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 806 hours, 555 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN MLG WAS SELECTED TO RETRACT, MAINS RETRACTED & NOSEWHEEL DID NOT. REF EMERGENCY ABNORMAL PROCEDURES N2 & RETURNED FOR LANDING. PERFORMED A VISUAL INSP OF NLG UPLOCK SWITCH & NO DEFECTS. VERIFIED NLG UPLOCK SWITCH PROPERLY RIGGED IAW AMM 32-32-10, NO DEFECTS.   PERFORMED OPS CHECK OF MLG RETRACTION & EXTENSION LAW AMM 32-30-00. OPS CHECK GOOD. BLED MLG SYS IAW AMM 32-00-00, NO DEFECTS. VERIFIED NLG STRUT PROPERLY SERVICED IAW AMM 12-10- 52, NO DEFECTS. VISUALLY INSP NLG SQUAT SWITCH & FOUND IT HAD A TEFLON WASHER INSTALLED BETWEEN PLUNGER & BODY WAS NOT ALLOWING SWITCH TO WORK PROPERLY. VERIFIED THROUGH AMM & AIPC & MCC THE TEFLON WASHER WAS NOT SUPPOSED TO BE INSTALLED ON THAT SWITCH. REMOVED TEFLON RING ON SWITCH AS REQUIRED & VISUALLY INSP SWITCH & DIDN`T FIND DAMAGE. PERFORMED OPS CHK OF MLG SYSTEM IAW AMM 32-30-00. OPS CHKD GOOD.
